Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 42, NWS Quad Cities, IA

April 17, 2017Cedar County, Louisa County, Muscatine County, Iowa

NWS Quad Cities, IA issued this river flood warning at Apr 17, 2017, 5:02 AM CDT for Cedar County, Louisa County, Muscatine County, Iowa. It took effect at Apr 17, 2017, 10:36 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 17, 2017, 5:02 AM CDT (10:02 UTC)
In effect from
Apr 17, 2017, 10:36 AM CDT
Expired
Apr 20, 2017, 1:00 PM CDT
In force
3 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Cedar County, IA, Louisa County, IA, Muscatine County, IA

The radar

The Quad Cities radar (KDVN), 53 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River near Conesville (CNEI4). The gauge peaked at 13.28 ft at Apr 18, 2017, 2:00 AM CDT.

actionminormoderate1012141604/1704/1804/1904/2004/21
Action stage
12 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
16.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05465000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

455 
WGUS43 KDVN 171002
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
502 AM CDT MON APR 17 2017

.Recent heavy rainfall will lead to flooding on the Cedar River near Conesville. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC031-115-139-172202-
/O.NEW.KDVN.FL.W.0042.170417T1536Z-170420T1800Z/
/CNEI4.1.ER.170417T1536Z.170418T1200Z.170419T0600Z.NO/
502 AM CDT MON APR 17 2017

...Flood Warning in effect until Wednesday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Cedar River near Conesville.
* Until Wednesday morning.
* At  4:00 AM Monday the stage was 12.5 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue 
  rising to 13.7 feet Tuesday morning. 
* Impact...At  13.5 feet...Water affects yards and access roads of 
  residences along Iowa Highway 22. Water affects the lowest 
  sections of campgrounds just north of I-80 along the river and the
  lowest sections of Jack Shuger Memorial Park in Moscow. Water is 
  also on 152nd Street north of County Road F70.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$
5 follow-up statements
266 
WGUS83 KDVN 171551
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
1051 AM CDT MON APR 17 2017

.Updated information for portions of the Rock, Wapsipinicon, 
Cedar and Iowa rivers.

River forecasts include past precipitation and forecast rainfall 
for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-180751-
/O.CON.KDVN.FL.W.0039.000000T0000Z-170421T0900Z/
/DEWI4.2.ER.000000T0000Z.170418T0600Z.170419T2100Z.NO/
1051 AM CDT MON APR 17 2017

...Flood Warning remains in effect until Wednesday...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Wednesday.
* At 10:30 AM Monday the stage was 11.7 feet...and rising.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring.
* Forecast...Rise to 12.0 feet Tuesday morning. Fall below flood 
  stage Wednesday.
* Impact...At  12.0 feet...Overbank flooding occurs. Water affects 
  residences along the river between Wheatland and Calamus. Water 
  affects businesses along the river near Calamus.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

IAC031-115-139-180750-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0900Z/
/CNEI4.1.ER.170417T1800Z.170418T0000Z.170418T2100Z.NO/
1051 AM CDT MON APR 17 2017

...Flood Warning now in effect until Tuesday...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until Tuesday.
* At 10:00 AM Monday the stage was 12.9 feet...and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to 
  13.3 feet this evening. Fall below flood stage Tuesday.
* Impact...At  13.0 feet...Water affects Edgewater Road and 245th 
  Street near Conesville.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$

IAC095-180750-
/O.EXT.KDVN.FL.W.0041.000000T0000Z-170421T1600Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0400Z.NO/
1051 AM CDT MON APR 17 2017

...Flood Warning now in effect until Wednesday evening...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Wednesday evening.
* At 10:00 AM Monday the stage was 14.6 feet...and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.1 feet Tuesday. Fall below flood stage 
  Wednesday evening.
* Impact...At  14.0 feet...Minor Flood Stage. Water affects 
  low-lying agricultural land along the river.

&&

LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
      4176 9197                       

$$

ILC073-161-195-180750-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0600Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T1800Z.NO/
1051 AM CDT MON APR 17 2017

...Flood Warning now in effect until Wednesday...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Wednesday.
* At  9:45 AM Monday the stage was 12.2 feet...and rising.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.7 feet Tuesday morning. Fall below flood 
  stage Wednesday.
* Impact...At  12.5 feet...Water affects some summer cottages along 
  the river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$


14
475 
WGUS83 KDVN 180113
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
813 PM CDT MON APR 17 2017

.Here is an update to river flooding on the Cedar, Iowa, and Wapsipinicon
Rivers. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC031-115-139-181713-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0600Z/
/CNEI4.1.ER.000000T0000Z.170418T0600Z.170418T1800Z.NO/
813 PM CDT MON APR 17 2017

...Flood Warning now in effect until Tuesday...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until Tuesday.
* At  8:00 PM Monday the stage was 13.2 feet...and rising.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 13.2 feet Tuesday morning. Fall below flood 
  stage Tuesday.
* Impact...At  13.0 feet...Water affects Edgewater Road and 245th 
  Street near Conesville.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$

IAC095-181713-
/O.EXT.KDVN.FL.W.0041.000000T0000Z-170421T1400Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0200Z.NO/
813 PM CDT MON APR 17 2017

...Flood Warning now in effect until Wednesday evening...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Wednesday evening.
* At  8:00 PM Monday the stage was 14.8 feet...and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.0 feet Tuesday. Fall below flood stage 
  Wednesday evening.
* Impact...At  14.0 feet...Minor Flood Stage. Water affects low-lying
  agricultural land along the river.

&&

LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
      4176 9197                       

$$

ILC073-161-195-181713-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0900Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T2100Z.NO/
813 PM CDT MON APR 17 2017

...Flood Warning now in effect until Wednesday...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Wednesday.
* At  7:45 PM Monday the stage was 12.4 feet...and steady.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 12.6 feet Tuesday morning. Fall below flood 
  stage Wednesday.
* Impact...At  12.5 feet...Water affects some summer cottages along 
  the river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$
804 
WGUS83 KDVN 180936
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
436 AM CDT TUE APR 18 2017

.Heavy rain over the weekend has pushed parts of the Cedar, Iowa,
and Wapsipinicon rivers into flood.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-190136-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-170421T1200Z/
/DEWI4.2.ER.000000T0000Z.170418T1200Z.170420T0000Z.NO/
436 AM CDT TUE APR 18 2017

...Flood Warning now in effect until Wednesday evening...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Wednesday evening.
* At  3:30 AM Tuesday the stage was 11.8 feet...and steady.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring.
* Recent activity...The river is near crest.
* Forecast...Rise to 11.8 feet this morning. Fall below flood stage 
  Wednesday evening.
* Impact...At  11.5 feet...Moderate Flood Stage. Water affects homes 
  along old U.S. Highway 61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
      4171 9080 4185 9090            

$$

IAC031-115-139-190135-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T0859Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170418T2059Z.NO/
436 AM CDT TUE APR 18 2017

...Flood Warning now in effect until today...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until today.
* At  4:00 AM Tuesday the stage was 13.2 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Recent activity...The river is currently cresting.
* Forecast...Fall below flood stage today.
* Impact...At  13.0 feet...Water affects Edgewater Road and 245th 
  Street near Conesville.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$

IAC095-190135-
/O.CON.KDVN.FL.W.0041.000000T0000Z-170421T1400Z/
/MROI4.1.ER.170416T2237Z.170418T1800Z.170420T0200Z.NO/
436 AM CDT TUE APR 18 2017

...Flood Warning remains in effect until Wednesday evening...

The Flood Warning continues for
  The Iowa River at Marengo.
* Until Wednesday evening.
* At  4:00 AM Tuesday the stage was 14.9 feet...and steady.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.0 feet today. Fall below flood stage 
  Wednesday evening.
* Impact...At  14.0 feet...Minor Flood Stage. Water affects low-lying
  agricultural land along the river.

&&

LAT...LON 4182 9230 4187 9230 4182 9183 4175 9183
      4176 9197                       

$$

ILC073-161-195-190135-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0824Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T2024Z.NO/
436 AM CDT TUE APR 18 2017

...Flood Warning now in effect until Wednesday...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Wednesday.
* At  3:45 AM Tuesday the stage was 12.3 feet...and falling.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Recent activity...The river has crested.
* Forecast...Rise to 12.3 feet this morning. Fall below flood stage 
  Wednesday.
* Impact...At  12.0 feet...Water affects low lying agricultural land.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$
516 
WGUS83 KDVN 181441
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
941 AM CDT TUE APR 18 2017

.Updated information for flooding along portions of the Cedar River
 and Rock River. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC031-115-139-190641-
/O.EXT.KDVN.FL.W.0042.000000T0000Z-170420T1200Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170419T0000Z.NO/
941 AM CDT TUE APR 18 2017

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Cedar River near Conesville.
* Until this evening.
* At 9:00 AM Tuesday the stage was 13.2 feet...and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th 
  Street near Conesville.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$

ILC073-161-195-190640-
/O.EXT.KDVN.FL.W.0040.000000T0000Z-170421T0600Z/
/JOSI2.1.ER.170417T1107Z.170418T0600Z.170419T1800Z.NO/
941 AM CDT TUE APR 18 2017

...Flood Warning now in effect until Wednesday...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Wednesday.
* At 8:45 AM Tuesday the stage was 12.3 feet...and falling.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Wednesday.
* Impact...At 12.0 feet...Water affects low lying agricultural land.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$
500 
WGUS83 KDVN 190213
FLSDVN

Flood Statement
National Weather Service Quad Cities IA/IL
912 PM CDT TUE APR 18 2017

.Updated river flood information along portions of the Cedar River.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC031-115-139-190242-
/O.CAN.KDVN.FL.W.0042.000000T0000Z-170420T1200Z/
/CNEI4.1.ER.000000T0000Z.170418T0730Z.170418T2150Z.NO/
912 PM CDT TUE APR 18 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Cedar River near Conesville.
* At  9:00 PM Tuesday the stage was 12.8 feet...and falling.
* Flood stage is 13.0 feet.
* Fell below flood stage at  4:50 PM Tuesday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.1 feet Thursday morning.
* Impact...At  12.0 feet...Water affects low lying access roads to 
  recreational properties along the river.

&&

LAT...LON 4164 9121 4170 9110 4157 9106 4129 9132
      4135 9139                       

$$

Uttech

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 17, 4:07 AM CDT, 55 minutes earlier.

Area forecast discussion, Apr 17, 4:07 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
407 AM CDT Mon Apr 17 2017

.SYNOPSIS...
Issued at 334 AM CDT Mon Apr 17 2017

06Z surface data had high pressure over the mid-Mississippi Valley.
Dew points were in the 30s and 40s from the Great Lakes into the
central and northern Plains. Dew points in the 50s and higher ran
from the Ohio Valley into the southern Plains.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 334 AM CDT Mon Apr 17 2017

Through sunrise, scattered light showers or sprinkles will end
across west central Illinois south of a Burlington to Galesburg line.

Today and tonight, quiet and dry conditions will be seen as high
pressure slowly moves into the Great Lakes. High temperatures will
average a little above normal. Low temperatures will average close
to or slightly below normal.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 334 AM CDT Mon Apr 17 2017

Active pattern through midweek with a few rounds of showers and
storms accompanied by potential for some severe weather and heavy
rain.

Tuesday and Tuesday night...
Compact, low amplitude PV anomaly is progged to shift from the
Northern Plains to the Great Lakes on Tuesday. Attendant cold
front is shown to decelerate and appropriately sag into the
CWA Tuesday night being well displaced from stronger mid level
flow with departing Great Lakes perturbation. Late Tuesday AM
through PM will see a chance of showers and perhaps a few
storms, but stayed modest on pops with best kinematics north and
thermodynamics south. Tuesday night the front is likely to turn
stationary over the CWA as the boundary becomes parallel to the
mean mid level flow. In addition, heights aloft will begin to
lower to our west ahead of a more potent shortwave ejecting from
the Great Basin, with developing surface cyclone emerging into the
Plains by 12z Wednesday. Branch of LLJ and attendant elevated
convergence and moisture advection will likely lead to uptick in
coverage of showers and storms late Tuesday evening and overnight.
Main threat with storms will be hail, and also heavy rain with
PWATs increasing to near 1.5 inches. Believe some areas of 1+ inches
of rain is possible as southwesterly LLJ favorable for potential
of repetitive cells leading to enhanced rainfall amounts. Just
where the heavier rains occur remains a challenge, but of
critical importance given the high river levels and ongoing
flooding in some areas and will be dependent on placement of the
front. With the anticipation of convection remaining elevated
I would expect areas along and especially north of the front to
be favored for the storms with hail and heavy rain. Given the
elevated nature also favor a more northerly frontal position
initially Tuesday night, thus feeling is areas near/north of I-80
may be most at risk but confidence is low on location of stalled
front and subsequent threat area as strength of incoming high
pressure into the Upper Midwest also a factor and where models do
show some larger variance.

Wednesday and Wednesday night...
Convective trends from Tuesday night will loom large in evolution
of frontal placement and mesoscale details on Wednesday. Overall
though this period looks potentially quite unsettled/active and
wet as vigorous shortwave and attendant surface cyclone shift
eastward interacting with stalled front. If Tuesday nights
convection were to grow upscale into MCS then potential exists to
shove effective frontal boundary further south through much if not
all of the CWA, with assistance also from N/E fetch off Lake
Michigan in response to high pressure shifting across the Great
Lakes. This scenario would likely limit severe risk to just far
south and lead to much cooler temperatures. However, if convection
does not grow upscale then frontal boundary likely to reside
further north across the CWA, and this scenario seems to be the
general consensus amongst the models with the boundary somewhere
between Hwy 30 and Hwy 34, with potential for heavy rain and
severe weather over about the southern 2/3rds of CWA. Severe
potential will have to be monitored closely Wednesday
afternoon/evening as strong shear aided by impressive LLJ brings
threat for large hail and damaging winds, while enhanced 0-1 km
SRH with veering low level hodographs in vicinity of front would
support risk of tornadoes. Continued moist axis residing over
portions of the CWA with PWATs of 1.5 inches along with the threat
for repetitive storms will lead to additional threat for heavy
rains of 1+ inches, which depending on where this falls could have
impact on already rising rivers. Also, no doubt temperatures will
need to be refined depending on boundary location, as expect a
decent 20-25+ degree thermal gradient across the boundary (50/70s).

Thursday and Friday...
Cool high pressure builds in, with northerly flow leading to
near normal temps with mainly highs upper 50s/lower 60s and
lows upper 30s/lower 40s. May also have some potential for patchy
frost Friday morning north of I-80 in sheltered areas where winds
can decouple.

Saturday and Sunday...
Models continue to show another significant storm system shifting
across the central CONUS over the weekend, with still plenty of
differences on the track. ECM and UK offer a more southerly
track across the Lower Mississippi Valley Saturday into Sunday,
while the GEM and GFS are further north into the Mid-Mississippi
Valley although GFS has trended a bit south. Overall splitting
the difference and thus have maintained rain chances with the
idea we may be on the northern edge of the rain shield with best
chances across the south. Wouldn't totally rule out a more
southern shift and most if not all of CWA missed based on the
dprog/dt of medium range models. Temps seasonable over the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
ISSUED AT 1130 PM CDT Sun Apr 16 2017

Clear and calm conditions can be expected overnight, with high
pressure shifting east by morning, with winds turning to the
southwest, but remaining light and under 10 kts. Skies should be
clear to high level overcast with unlimited visibilities.
ERVIN

&&

.HYDROLOGY...
Issued at 334 AM CDT Mon Apr 17 2017

Recent heavy rainfall has led to rises on some area rivers, mainly
between Highway 30 and Highway 34 where some minor to moderate
flooding is occurring or is forecasted to occur on portions of the
Wapsipinicon, Iowa, Rock and Cedar basins. Please see the latest
Flood watches (FFA), Flood warnings (FLW) and Flood statements (FLS)
for details. Additional heavy rain is is forecast around the midweek
timeframe and could result in more rises and an increased potential
for flooding on area rivers.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...McClure
AVIATION...Ervin
HYDROLOGY...McClure
Hazardous weather outlook, Apr 17, 4:35 AM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
435 AM CDT Mon Apr 17 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-180945-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
435 AM CDT Mon Apr 17 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

There is a chance of thunderstorms Tuesday afternoon and
especially Tuesday night. The main threats are hail, lightning
and heavy rainfall.

Thunderstorms are likely Wednesday and Wednesday night. A few
of these storms may be severe. In addition there is a threat
for heavy rainfall, which could aggravate any ongoing flooding
or create new flooding on some area rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.